Intrinsically weighted means and non-ergodic marked point processes

Malinowski, Alexander ; Schlather, Martin ; Zhang, Zhengjun

Additional URL:
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: The Annals of Statistics
Volume: 68
Issue number: 1
Page range: 1-24
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Institute of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 310 Statistics
510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item